Total views : 805

A general class of multivariate distribution involving H̅ -function


  • Department of Mathema tics, Jubail University College, Saudi Arabia


In this paper an attempt has been made to present unified theory of the classical statistical distribution associated with the multivariate generalized Dirichlet distribution involving H̅- function with general arguments. In particular, Mathematical expectation of a general class of polynomials, characteristic function and the distribution function are investigated.


Probability Density Function, Dirichlet Distribution, General Class of Polynomials, H̅-functionclassification: 33c99)

Full Text:

 |  (PDF views: 231)


  • Buschman RG and Srivastava HM (1990) The H -function associated with a certain class of Feynman integrals. J. Maths. Gen. 23, 4707- 4710.
  • Carlson BC (1977) Special Function of Applied Mathematics, Academic Press, New York.
  • Exton H (1978) Multiple Hypergeometric Function and Application, Halsted Press (Ellis Horwood Ltd., Chichester), John Willey & Sons Chichester ,New York.
  • Fox C (1961) The G and H–function as symmetric Fourier kernels. Trans. Amer. Math. Soc. 98, 395-429.
  • Goyal SP and Audich Sunil (1991) A general class of multivariate distributions involving Fox’s H-functions. Indian J.Pure & Appl. Math. 22(1), 77-82.
  • Gupta KC, Jain Rashmi and Sharma Arti (2003) A study of unified finite integral transform with applications, J. Raj. Acd. Phys. Sci. 2 (4), 269-282.
  • Inayat-Hussian AA (1987) New properties of hypergeometric series derivable from Feynman integral II.A generalization of the H – function. J. Phys. A: Math. 20, 4119-4128.
  • Mathai AM and Sexena RK (1978) The Hfunction with Applications in Statistics and Other Disciplines, Willy Eastern Ltd., New Delhi.
  • Srivastava HM and Karlsson PW (1985) Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis-Harwood Ltd.Chichester), John Willey & Sons, New York.
  • Srivastava HM, Gupta KC and Goyal SP (1982) The H-Function of One and Two Variables with Applications, South Asian Publishers, New Delhi.
  • Srivastva HM (1972) A contour integral involving Fox’s H-function. Indian J. Math. 14, 1-6.


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.